Hi Scott, I have no idea how to attach papers but are you aware of the one from the Journal of Clinical Neuroscience entitled Chronic Migrainous Vertigo (2004, John Waterston, MD)? I think it would be a very interesting read to all on the forum… and will offer a good deal of hope:-) The paper was published out of Australia too!
As always, thanks for your help.
I hope you are tolerating the verapamil and your dizziness is lessening. Hang in buddy.
I agree. it is a good article. I think the link is
I believe Scott posted it. Some pts are given pizotifen. I don’t believe that med is given in the states. Anyone try that drug? It seems quite efficacious with some difficult side effects (e.g., weight gain), though.
That guy beats me to everything…lol. Once again, thanks Scott:-) And thanks Lisa for posting the link again…
Yes, I am very aware of that study and really had a good look at it a while back. Interestingly, pizotifen is not available in the US any more. This was the drug that Luke saw complete resolution of his MAV on, a drug that Adam used for years (with good results), and a drug that seemed to cause a permanent remission of symptoms in a friend of Hannah’s. She wrote about it in the Success Stories thread. I gave it a go years ago but was also on Cipramil. I felt very strange on it, caused an appetite boost, and made me feel very tired (it has strong antihistamine properties). This study also shows good results with propranolol.
Keep hunting though the literature, I have a bunch of papers I need to get up on the site. Might get around to it tomorrow.
Cheers … Scott
I took Pizotifen for 8 months back in 2005. I was advised to discontinue it by the consultant because not only did it not touch my vertigo, it made me feel terrible and I gained 28 lbs in weight. I couldn’t wait to get off it. I was very disappointed though because after reading about it I’d had great hopes for it.